# SDR UF6A990624

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: JD210J0107000
- Condition: Failed
- Location: Bs 90
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FWA - FLT 5728 - SMOKE IN COCKPIT AND CABIN WITH THE NR 1 ENGINE RUNNING.  MAINTENANCE REMOVED AND REPLACED THE GAMAH CLAMP ON THE NR 1 HEAT EXCHANGER DUCT.  SYSTEM OPS CHECKED GOOD.  (M)
